# SDR CALA2014062791346

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 76,917 hours, 28,393 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK FOUND EEL STRIP NOT ATTACHED AT SEAT 30ABC FLOOR.  SECURED EEL PATH STRIPS IAW AMM 33-51-00 PG 501, SYS OPERATIONS CHECKED NORMAL.
